# SDR DALA2021101206258

- Difficulty date: September 23, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 76,718 hours, 10,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 A FACESHEET PUNCTURE WITH PARTIAL CORE DAMAGE COMMON TO WING-TO-BODY FAIRING PANEL 191AB. THE 'W' DISTANCE TO THE SANDWICH EDGE IS NOT MAINTAINED. CORRECTIVE ACTION: REFERENCE ER/A 594354-14. (8115836)
